Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Properties of fixed point spaces

Author: E. H. Connell
Journal: Proc. Amer. Math. Soc. 10 (1959), 974-979
MSC: Primary 54.00
MathSciNet review: 0110093
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. W. Bagley, E. H. Connell and J. D. McKnight, Jr., On properties characterizing pseudo-compact spaces, Proc. Amer. Math. Soc. vol. 9 (1958) pp. 500-506. MR 0097043 (20:3523)
  • [2] K. Borsuk, Sur les retractes, Fund. Math. vol. 17 (1931) pp. 152-170.
  • [3] J. L. Kelley, General topology, Van Nostrand, 1955. MR 0070144 (16:1136c)
  • [4] V. L. Klee, Some topological properties of convex sets, Trans. Amer. Math. Soc. vol. 78 (1955) pp. 30-45. MR 0069388 (16:1030c)
  • [5] M. H. A. Newman, Elements of the topology of plane sets of points, Cambridge, University Press, 1951. MR 0044820 (13:483a)
  • [6] R. L. Wilder, Topology of manifolds, Amer. Math. Soc. Colloquium Publications, vol. 32, 1949. MR 0029491 (10:614c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00

Additional Information

Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society